Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Equilateral sets in Minkowski spaces


Author: C. M. Petty
Journal: Proc. Amer. Math. Soc. 29 (1971), 369-374
MSC: Primary 52.50
MathSciNet review: 0275294
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The structure of equilateral sets in an n-dimensional Minkowski space $ {M^n}$ is shown to be closely related to the properties of antipodal sets. The range of the cardinality of maximal equilateral sets in $ {M^n}$ is obtained and a subset characterization of antipodal sets is derived and applied to equilateral sets.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.50

Retrieve articles in all journals with MSC: 52.50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1971-0275294-8
PII: S 0002-9939(1971)0275294-8
Keywords: Equilateral sets, Minkowski spaces, antipodal sets
Article copyright: © Copyright 1971 American Mathematical Society